# SDR AC2A20210221001

- Difficulty date: February 20, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 6,738 hours
- Engine: Pwc PT6C67C
- System (JASC): 7160 · Engine Air Intake System
- Part: Indicator
- Part number: 104441201
- Condition: Cracked
- Location: Zone 200
- Part time: 299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET BARRIER FILTER MAINTENANCE INDICATOR AID FOUND CRACKED DURING INSPECTION.
